# SDR SWIA200110080

- Difficulty date: August 2, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 2,583 hours, 2,286 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEAVING SLC RECEIVED ON EICAS NR 1 (4 MESSAGES):  1. PITOT BASE HEAT; 2. LEFT AOA HEAT; 3. LEFT STATIC HEAT; 4. LEFT PITOT HEAT.REMOVED AND REPLACED LEFT PROBE HEATERS SENSOR CONTROLLER IAW MM 30-31-15.  OPS CHECK GOOD.
